# SDR IPXA09M56205

- Difficulty date: June 5, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Stiff
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SLIDING WINDOW HARD TO CLOSE.  PERFORMED ADJ AND TEST IAW MM 56-12-01 5 PG 10 5A CAPT'S SLIDING WINDOW OPERATES NORMALLY.
